# SDR FDEA202206231536

- Difficulty date: June 23, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION FOUND CRACK INDICATION APPROXIMATELY   0.2 INCH LENGTH AT LEFT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AT   CORNER NUMBER 5 SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER AT   APPROXIMATELY STATION XOS 486.511. REPAIR CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT   AT CORNER NUMBER 5 SLAT ACTUATOR ACCESS DOOR FORWARD INBOARD CORNER AT   APPROXIMATELY STATION XOS 486.511 AS PER SRM 57-40-01-2R REPAIR 17 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
